# SDR ASAA2019051029303

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,372 hours, 12,685 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4CXHL7
- Condition: Failed
- Location: Weather Radar
- Part time: 4,601 hours, 1,308 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR CONTINUOUSLY PAINTS A GREEN & MAGENTA RETURN AT 2 O'CLOCK POSITION AT APPROX 5NM. GROUNDED - YES. UNABLE TO VERIFY DISCREPANCY. WXR BITE OPS NML REF FIM 34-43 TASK 801. DUE TO HISTORY, REPLACED WXR R/T REF AMM 34-43-41. GROUND VERIFICATION SUCCESSFUL REF AMM 34-43-00. NO FALSE RETURNS PRESENT WHILE OPERATING WXR.
